A GENESIS OF GENERAL KKM THEOREMS FOR ABSTRACT CONVEX SPACES: REVISITED

Authors

  • S. Park Department of Mathematical Sciences, Seoul National University, Seoul 151–747, Korea

Abstract

In our previous work [4], we obtained three general KKM type theorems A, B, and C for abstract convex spaces. In this paper, we show that these three theorems are mutually equivalent. Actually, by adopting a method of making new abstract convex spaces from old, we give a direct proof of Theorem C from Theorem B.

Downloads

Published

2013-03-29

How to Cite

Park, S. (2013). A GENESIS OF GENERAL KKM THEOREMS FOR ABSTRACT CONVEX SPACES: REVISITED. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(1), 127-132. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/198

Issue

Section

Research Article